# SDR ABXA9701776

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5751 · Ailerons
- Part: Tab
- Part number: 591004501
- Condition: Delaminated
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT AILERON CONTROL TAB DELAMINATED.  REPLACED LEFT AILERON CONTROL TAB IAW DC-9 MAINT MANUAL CHAPTER 27-10-2.
